MathSciNet Relay Station
MathSciNet bibliographic data
MR811773 34C25 (70K40)
Fournier, G.; Mawhin, J. On periodic solutions of forced pendulum-like equations. J. Differential Equations 60 (1985), no. 3, 381–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement